# SDR CALA2019041900607

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE PANEL AT FR35 ALL OPEN FASTENER HOLES BETWEEN -Y765 AND -Y1535 WITH THE EXCEPTION OF HOLES 8-13, 17,19 AND 22 PRODUC ED CRACK INDICATIONS DURING ABEEC BOLT HOLE INSP. CRACK LOCATION S ARE MARKED ON ACFT. REF AD 2018-06-04. REF HAECO NR 9294388. FR35 RH PRESSURE PANEL REPAIRED IAW ECRA 5331-02354. WILL REQUIR E DTA PER PART 1 STEP 2 TO ACCOMPLISH PERMANENT REPAIR AT FUSELA GE FR35-36 RH PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02354 ON OR BEFORE 16 OCT 2019. PLANNING TO CONTACT ENGINEERING AFTER 16 SEP 2019 BUT BEFORE 01 OCT 2019 FOR PERMANENT REPAIR. OK TO DIP ?ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE FR35-36 RH PRESSURE PANEL HOLES PER PART 3 OF ECRA5331-02354 ON OR BEFORE 16-OCT-2019. PLANNING TO CONTACT ENGINEERING AFTER 16-SEP-2019 BUT / BEFORE 01-OCT-2019 FOR PERMANENT REPAIR.? TOMC SMITH
